International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 2, Pages 407-409
A characterization of pseudocompactness
1I.M.F., U.F.G., Caixa Postal – 597, Goiânia 74000, Go, Brazil
2I.I.T., New Delhi, India
Received 6 October 1980
Copyright © 1981 Prabduh Ram Misra and Vinodkumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is proved here that a completely regular Hausdorff space is pseudocompact if and only if for any continuous function from to a pseudocompact space (or a compact space) , is -ultrafilter whenever is a -ultrafilter on .